Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A collapse result for the Eilenberg-Moore spectral sequence

Author: Hans J. Munkholm
Journal: Bull. Amer. Math. Soc. 79 (1973), 115-118
MSC (1970): Primary 55H20, 18G40; Secondary 55F35
MathSciNet review: 0312498
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. F. Baum, On the cohomology of homogeneous spaces, Topology 7 (1968), 15-38. MR 36 #2168. MR 219085
  • 2. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115-207. MR 14, 490. MR 51508
  • 3. D. Husemoller, J. C. Moore and J. Stasheff, Differential homological algebra and homogeneous spaces (preprint). MR 365571
  • 4. V. K. A. M. Gugenheim and J. P. May, On the theory and application of differential torsion products, Springer Lecture Notes in Math. (to appear). MR 394720
  • 5. J. P. May, The cohomology of principal bundles, homogeneous spaces, and two-stage Postnikov systems, Bull. Amer. Math. Soc. 74 (1968), 334-339. MR 39 #953. MR 239596
  • 6. C. Schochet, A two-stage Postnikov system where E2E in the Eilenberg-Moore spectral sequence, Trans. Amer. Math. Soc. 157 (1971), 113-118. MR 307242
  • 7. J. Stasheff and S. Halperin, Differential algebra in its own rite, Proc. Adv. Study Inst. Alg. Top., Vol. III, Aarhus 1970. MR 339181

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55H20, 18G40, 55F35

Retrieve articles in all journals with MSC (1970): 55H20, 18G40, 55F35

Additional Information


American Mathematical Society